Double Vision And Loss Of Equilibrium

Alright, I was hoping that I wouldn't have to write this, but people have been checking in on me so I figured I'd better let you all know. Within the last few weeks, I've been trying a new medication, in addition to my current one. My current medication works, but only up to a certain point. While my seizure are less frequent, I have been having these irritating twinges in the left side of my head. So, my doctor has added another medication to try. Both of these are usually taken with something else, so they can work together. Since I started taking the new one, I have been experiencing double vision and loss of my equilibrium. Mainly what would happen is I'd see two of everything in front of me, and while walking, I couldn't go straight. There were times when my feet would just fall out from under me, and I'd end up walking into a wall. Or almost into the street of the side walk. Many times I'd feel as though I was about to fall forward. So someone would have to grab me and guide me along.

The last four days have been the worst. It was like being blind, and trying to find my way. Very frightening. Obviously, I am helpless here at the office, not able to work, not able to see the computer screen, not able to make patterns. And, it's definitely not helpful, working with the public. I got in touch with my doctor, and he has changed the dosage of my medications. Of course, it's all a test to see what dosages will work well together. I am to call my doctor on Monday to let him know how this week went and how I'm feeling. If I'm still having problems, we'll change the dosages again.

This is a bit awkward for me, as all the other medications I've taken, I've never had to deal with side effects, even though the list of such is always a mile long. I'm just not used to dealing with these effects. Keeping my fingers crossed that we will find the right dosages soon.

But, if you don't hear from me for a while, you'll now know why. My EP screen is always up when I'm at work, I'm just not always sitting at my desk as I try to stay away from the computer when my eyes aren't co-operating. But do know that you're all in my heart and that I'm thinking about you. I thank you all for your support and care. Just know that I'll be back soon, as you won't be able to be rid of me for long.

xoxoxo
silentwriter180 silentwriter180
46-50, F
2 Responses Dec 4, 2012

I have the same issues

Take care my friend. Godspeed.